



07 NIGHTS - 08 DAYS Cruise Embarkation: Luxor to Aswan

Day 1		
12:00 noon	Embarkation in Luxor & Overnight.	
Day 2		
06:00	Visit Valley of the kings ,Temple of Queen Hatshepsut, Clossi Of Memnon, Seti Fisrt, & Tutankhmun	
12:00	Return to the boat for Lunch.	
14:30	Visit East Bank (Karnak & Luxor Temples).	
18:00	Return to the boat.	
	Overnight Luxor.	
	Day 3	
06:00	Day 3 Sail To Esna (07 hrs Sailing).	
06:00 14:00	<u> </u>	
	Sail To Esna (07 hrs Sailing).	
14:00	Sail To Esna (07 hrs Sailing). Sail to El Hegz Village (04 hrs Sailing).	
14:00	Sail To Esna (07 hrs Sailing). Sail to El Hegz Village (04 hrs Sailing). Arrive El Hegz Village & Overnight.	
14:00 18:00	Sail To Esna (07 hrs Sailing). Sail to El Hegz Village (04 hrs Sailing). Arrive El Hegz Village & Overnight. Day 4	

12:00	Lunch on board.	
13:00	Arrive Edfu & visit Edfu Temple.	
15:00	Return to the boat then sail to Ramadi Village.	
19:00	Arrive Ramadi Village & Overnight.	
	Day 5	
06:00	Sail to Gabal El Selsela (02 hrs Sailing).	
08:00	Arrive Gabal El Selsela & Visit.	
10:00	Sail to Kom Ombo (03:30 hrs sailing).	
13:30	Arrive Kom Ombo & Visit Kom Ombo Temple.	
15:30	Return to the boat for Lunch then Sail to ElShakh Fadl island (02:30 hrs sailing).	
18:00	Arrive El Shakh Fadl island & Overnight.	
	Day 6	
06:00	Sail to Aswan (04 hrs sailing).	
10:00	Arrive Aswan and moored nearby Aswan bridge.	
12:00	Lunch on board.	
13:00	Visit High Dam & Philae Temple.	
	Day 7	
	Free Afternoon & overnight Aswan.	
Day 8		

Disembarkation.

Slight changes might occur due to circumstances beyond our control

Movenpick Nile Cruisers Management Cairo 74, Beirut Street, Heliopolis P.O.Box 11757, EGYPT

Phone: +2 02 2690 17 56 | Fax: +2 02 2690 17 55

Cruise.Feddya@movenpick.com www.movenpick.com



